Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Feeling numbness and pins and needles in arms. How to know if the stent in subclavian is falling?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
How do I know if the stent in my subclavian vein is failing? Lately my right arm and hand have been pins and needles and feelings of numbness. I also have an achy feeling around the area where my stent was placed.
Posted Tue, 28 Aug 2012 in Hypertension and Heart Disease
Answered by Dr. Raju A.T 5 hours later

Thanks for your query.

The symptoms like numbness, tingling etc is called Paraesthesia and occurs when there is superficial nerve damage or weakness.

Such damage to nerve can occur when there is compression to those nerves in the spine or any other bony prominences in the upper limb and also can occur when there is lack of blood supply to the involved limb.

In your case it could be a warning sign of blockade in the stent.

I strongly recommend you to visit the treating surgeon as early as possible to be examined and managed accordingly.

Hope I answered your query.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor